Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 189, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 30, 2015, 1:28 PM CDT for 4 counties in Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 1:28 PM CDT (18:28 UTC)
- Expired
- May 30, 2015, 2:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Edwards County, TX, Kinney County, TX, Real County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 8 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 12:32 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 6.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2508 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 586 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
191
WUUS54 KEWX 301828
SVREWX
TXC137-271-385-463-301915-
/O.NEW.KEWX.SV.W.0189.150530T1828Z-150530T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
128 PM CDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN REAL COUNTY IN SOUTH CENTRAL TEXAS...
SOUTH CENTRAL EDWARDS COUNTY IN SOUTH CENTRAL TEXAS...
EASTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
WESTERN UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 215 PM CDT
* AT 128 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES NORTH OF ALAMO VILLAGE TO NEAR SPOFFORD...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...SPOFFORD...CAMP WOOD...BLEWETT...ALAMO VILLAGE...
LAGUNA...DABNEY...MONTELL...ANACACHO...BARKSDALE...CLINE AND TURKEY
MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2911 10044 2974 10042 2971 9989 2909 9991
2908 10016
TIME...MOT...LOC 1828Z 274DEG 18KT 2968 10037 2911 10037
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 12:57 PM CDT, 31 minutes earlier.
Area forecast discussion, May 30, 12:57 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1257 PM CDT SAT MAY 30 2015 .AVIATION... /18Z TAFS/ A LINE OF STORMS LEAVING KDRT WILL CONTINUE TO PUSH TO THE EAST SOUTHEAST THIS AFTERNOON. EMBEDDED STRONG TO SEVERE STORMS ARE POSSIBLE WITH THIS LINE AS IT MERGES WITH OTHER BOUNDARIES AND A WEAK COLD FRONT EXPECTED TO MOVE ACROSS THE AREA MID TO LATE AFTERNOON. MVFR CONDITIONS ARE FORECAST TO PREVAIL FOR MOST OF THE FORECAST PERIOD WITH IFR VBSYS WITH STORMS MOVING ACROSS AREA TERMINALS ALONG THE I-35 LATE THIS AFTERNOON AND EVENING. && .PREV DISCUSSION... /ISSUED 934 AM CDT SAT MAY 30 2015/ UPDATE... CURRENT CONDITIONS ACROSS THE AREA SHOW AN OUTFLOW BOUNDARY FROM UVALDE TO SAN ANTONIO TO LA GRANGE LEFT OVER FROM THE LINE OF STORMS THAT PUSHED THROUGH THIS MORNING. BEHIND THIS LINE SKIES HAVE CLEARED OUR ALLOWING TEMPERATURES TO WARM. ACROSS THE WEST THE NEXT LINE OF SHOWERS AND THUNDERSTORMS IS PUSHING INTO VAL VERDE COUNTY. HAVE ADJUSTED THE POPS/QPF/WEATHER GRIDS TO FOCUS THE HIGHEST CHANCES OF PRECIPITATION ACROSS THE WEST THIS MORNING WITH THIS LINE. RECENT RUNS OF THE HRRR TAKE THIS COMPLEX TO THE SOUTHEAST ALONG THE RIO GRANDE RIVER AND THE RIO GRANDE PLAINS. THE MAIN THREATS WILL BE BRIEF GUSTY WINDS UP TO 40 MPH AND SOME SMALL HAIL. BRIEF HEAVY RAINFALL WILL ALSO BE POSSIBLE AS THIS LINE RACES TO THE SOUTHEAST. THE HIGH RESOLUTION MODELS THEN DEVELOP MORE SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON ALONG THE LEFT OVER OUTFLOW BOUNDARIES DUE TO NOT ONLY DAY TIME HEATING BUT ALSO A WEAK FRONTAL BOUNDARY. LEFT THE FLASH FLOOD WATCH AS IS FOR NOW. CURRENT THINKING IS THAT MOST AREAS WILL SEE BETWEEN HALF AN INCH TO AN INCH THROUGH TODAY AND THIS EVENING...WITH ISOLATED TOTALS UP TO 2 AND 3 INCHES WITH THE SLOWER MOVING OR MORE INTENSE THUNDERSTORMS. PREV DISCUSSION... /ISSUED 642 AM CDT SAT MAY 30 2015/ AVIATION... SHRA/ISOLD TSRA CURRENTLY ALONG A BOUNDARY FROM KDRT TO KERV TO KBMQ TO KILE WILL SLOWLY WEAKEN AS IT MOVES TO THE SE ACROSS SOUTH CENTRAL TEXAS THIS MORNING. BOUNDARIES AND A COLD FRONTAL PASSAGE WILL LEAD TO SHRA/TSRA MIDDAY INTO TONIGHT. HAVE GONE WITH SHRA/TSRA AT THE TAF SITES FOR 12Z TO 14Z AND TEMPOS FOR TSRA FOR THIS AFTERNOON INTO EVENING WITH VCSH OTHERWISE. IFR/MVFR CIGS BECOME VFR WITH THE PASSAGE OF THE BOUNDARY AND WILL GENERALLY REMAIN VFR FOR THE REST OF TODAY THROUGH SUNDAY MORNING...EXCEPT FOR MVFR CIGS IN SHRA/TSRA AND POSSIBLY A PERIOD TONIGHT. S TO SE WINDS 5 TO 10 KTS WILL TURN TO N TO NE WITH THE SURFACE BOUNDARIES AND FRONTAL PASSAGE. SOME GUSTS TO 50 KTS AND GR ARE POSSIBLE IN AND NEAR TSRA. PREV DISCUSSION... /ISSUED 253 AM CDT SAT MAY 30 2015/ SHORT TERM (TODAY THROUGH SUNDAY)... THE MAIN HIGHLIGHT THIS PERIOD WILL FOCUS ON THE CURRENTLY ONGOING THUNDERSTORM COMPLEX N/NW OF THE REGION AND ITS EVOLUTION THROUGH THE DAY TODAY THAT COULD RESULT IN LOCALLY HEAVY RAINFALL AND FLASH FLOODING. WILL BUMP UP THE TIMING OF THE FLASH FLOOD WATCH TO START AT 4AM THIS MORNING GIVEN CURRENT TRENDS AND CONTINUE IT THROUGH 7AM SUNDAY. CURRENT RADAR IMAGERY ACROSS THE STATE OF TEXAS REVEALS A SOUTHWARD TRAVELING THUNDERSTORM COMPLEX. RADAR TRENDS INDICATE A GUST FRONT/OUTFLOW BOUNDARY HAD DEVELOPED OUT WELL AHEAD OF THE COMPLEX AS IT PUSHES SOUTH AND THIS WILL LIKELY UNDERCUT THE UPDRAFTS AND KEEP THEM IN A WEAKENED STATE. THE QUESTION BECOMES HOW WILL THIS OUTFLOW BOUNDARY OR ANOTHER POSSIBLE BOUNDARY FROM THE STORMS CURRENTLY IN NEW MEXICO AND HOW THEY MAY INTERACT WITH A SEA-BREEZE WILL SHAPE TODAY'S RAIN AND THUNDERSTORM POTENTIAL. TODAY'S RESULTANT STORM ACTIVITY WILL BE HIGHLY MESOSCALE DRIVEN WITH SOME AID ON THE SYNOPTIC SCALE AS A WEAK SHORTWAVE TROUGH WILL BE OVER THE REGION. OVERALL, FEEL HRRR/RAP HAVE DECENT HANDLE ON CURRENT SITUATION AND OVERALL SIGNALS FROM SPC SSEO SUGGEST THAT SOUTHWARD PROGRESSING BOUNDARY AND WEAKENING STORMS WILL ENTER HILL COUNTRY AROUND 4-5AM. GENERAL BAND OF LIGHT TO MODERATE RAIN MAY MAKE IT TO THE I-35 CORRIDOR NEAR 8-10AM WITH SOUTHERN AREAS REMAINING DRY THROUGH NOON. THE QUESTION WILL BE HOW MUCH MOMENTUM WILL THIS BOUNDARY HAVE AND HOW MUCH CLOUD COVER COULD RESULT. IF MOMENTUM SLOWS AND SETS UP A CONVERGENCE BOUNDARY WITH THE SEA-BREEZE IN AN UNSTABLE ENVIRONMENT THEN THE CONDITIONS WILL BE SET FOR LOCALIZED SHOWERS AND STORMS WITH LOCALIZED HEAVY RAINFALL DURING THE AFTERNOON. A SECOND SCENARIO IS THAT THE OUTFLOW CONTINUES THROUGH MUCH OF THE REGION THROUGH LATE MORNING AND A SECOND BOUNDARY (FROM CURRENT NEW MEXICO STORMS) IN COMBO WITH WEAK FRONT IN ASSOCIATION WITH THE SHORTWAVE TROUGH AND ALSO ACTS TO HELP TRIGGER LOCALIZED HEAVY SHOWERS AND STORMS. A THIRD SCENARIO WOULD BE THE FIRST BOUNDARY HANGS UP OVER THE REGION BUT WITH SLIGHTLY STRONGER CONVECTION INITIALLY THIS MORNING AND CREATES MORE CLOUD COVER/STRATIFORM RAIN. THIS WOULD DEPLETE SOME OF THE AVAILABLE BUOYANT ENERGY LATER THIS AFTERNOON BY KEEPING TEMPS DOWN AND KEEP THE ATMOSPHERE SLIGHTLY MORE STABLE. AT THIS STAGE...FEEL THE FIRST TWO SCENARIOS ARE MORE LIKELY AND HAVE A CONCERN FOR LOCALIZED HEAVY RAINFALL OF 1-2 INCHES WITH LOCALIZED 3 INCHES OVER ALREADY SATURATED GROUND. THESE CONDITIONS COULD LEAD TO RAPID RUN-OFF AND LOCALIZED FLASH FLOODING. WILL MAINTAIN THE FLOOD WATCH AS IS AREA WISE GIVEN PWATS 1.6" AND THE NUMEROUS TRIGGERS POSSIBLE. OVERALL HEAVY RAIN THREAT WILL DIMINISH THROUGH SUNDAY MORNING. FOR SUNDAY...LINGERING SHOWERS AND SOME ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE AS THE BASE OF THE TROUGH PIVOTS ACROSS THE REGION. WHILE RAIN WILL BE POSSIBLE...HEAVY RAIN DOES NOT APPEAR LIKELY AT THIS POINT. LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... A MUCH NEEDED BREAK FROM THE ACTIVE WET PATTERN FINALLY LOOKS TO DEVELOP IN THE LONG TERM PERIOD WITH NO MAJOR IMPACT WEATHER HIGHLIGHTS. BY MONDAY...GLOBAL MODELS ARE IN AGREEMENT THAT THE TROUGH FROM SUNDAY WILL LINGER AND POSSIBLY CLOSE OFF IN THE NORTHERN GULF OR LOWER MISSISSIPPI RIVER VALLEY. SHORTWAVE RIDGING AND DEEPER MID TO UPPER LEVEL NORTHERLY FLOW MONDAY THROUGH WEDNESDAY SHOULD KEEP MOST OF THE AREA DRY. THE ONLY SMALL CAVEAT WOULD BE LIMITED MOISTURE RETURN IN THE LOW-LVLS FROM SE SURFACE WINDS. THERE MAY BE SOME SEA- BREEZE ACTIVITY THAT COULD MAKE INTO FAR SE COASTAL PRAIRIE ZONES BUT COVERAGE IS NOT EXPECTED TO BE HIGH. GLOBAL MODELS DIVERGE MID-WEEK ON STRENGTH OF THE RIDGE OVER TEXAS WITH GFS BEING WEAKER WITH IMPULSES RIDING THE NORTH EDGE ACROSS THE PANHANDLE WHILE ECMWF IS MUCH STRONGER WITH LITTLE EVIDENCE OF DISTURBANCES. WILL HAVE TO MONITOR HOW THIS EVOLVES AND WATCH FOR ANY NW FLOW TSTORM COMPLEX DEVELOPING ON THE DRYLINE IN FAR W/NW TEXAS AND POSSIBLY SHIFTING THIS DIRECTION. CONFIDENCE IN THIS POSSIBILITY IS NOT HIGH AT THIS POINT HOWEVER. GFS ENSEMBLES SUPPORT THE ECMWF AND IT APPEARS A WEAK TO MODERATE OMEGA BLOCK COULD TAKE FORM MID TO LATE WEEK WITH TEXAS UNDER THE DRIER RIDGE. THIS WILL ALLOW FOR SWOLLEN AND ELEVATED RIVER LEVELS TO RECEDE. TEMPERATURES SHOULD BE NEAR NORMAL WITH READINGS IN THE UPPER 80S/LOW 90S AND LOWS IN THE UPPER 60S/NEAR 70. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 66 83 64 86 66 / 40 20 0 10 - AUSTIN BERGSTROM INTL AIRPORT 64 82 61 85 64 / 40 20 0 10 0 NEW BRAUNFELS MUNI AIRPORT 67 84 64 87 66 / 50 20 0 - 0 BURNET MUNI AIRPORT 64 80 62 84 65 / 40 10 0 10 0 DEL RIO INTL AIRPORT 66 86 69 89 70 / 50 20 - 10 0 GEORGETOWN MUNI AIRPORT 65 81 62 84 65 / 40 10 0 - - HONDO MUNI AIRPORT 66 84 65 87 66 / 50 20 - 10 0 SAN MARCOS MUNI AIRPORT 65 82 63 85 65 / 50 20 0 - 0 LA GRANGE - FAYETTE REGIONAL 68 83 63 85 67 / 50 20 - 10 0 SAN ANTONIO INTL AIRPORT 67 84 66 86 68 / 40 20 0 10 0 STINSON MUNI AIRPORT 68 84 67 86 67 / 40 20 0 10 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...TREADWAY PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 30, 12:38 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1238 PM CDT SAT MAY 30 2015 TXZ171>173-183>194-204>209-220>225-311745- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR- COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES- DE WITT-LAVACA- 1238 PM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT. SOME STORMS COULD BE SLOW MOVING AND CONTAIN LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH TOTALS OF NEAR 3 INCHES POSSIBLE. EVEN THESE LOWER AMOUNTS IN A QUICK TIME FRAME COULD CAUSE FLASH FLOODING IN MANY AREAS GIVEN THE SATURATED CONDITIONS. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS FOR TODAY AND TONIGHT. ALSO...A FEW STRONG STORMS WITH GUSTY WINDS AND HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY. HEAVY RAINS ARE APPEARING LESS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TXZ202-203-217>219-228-311745- KINNEY-UVALDE-MAVERICK-ZAVALA-FRIO-DIMMIT- 1238 PM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PARTS OF THE RIO GRANDE PLAINS UNTIL 7 PM THIS EVENING DUE TO A LINE OF SHOWERS AND THUNDERSTORMS PUSHING EAST ACROSS THE AREA. GUSTY THUNDERSTORM WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT. SOME STORMS COULD BE SLOW MOVING AND CONTAIN LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED WITH TOTALS OF NEAR 3 INCHES POSSIBLE. EVEN THESE LOWER AMOUNTS IN A QUICK TIME FRAME COULD CAUSE FLASH FLOODING IN MANY AREAS GIVEN THE SATURATED CONDITIONS. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS FOR TODAY AND TONIGHT. ALSO...A FEW STRONG STORMS WITH GUSTY WINDS AND HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY. HEAVY RAINS ARE APPEARING LESS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AS THESE STRONG TO SEVERE STORMS PUSH EAST ACROSS THE RIO GRANDE PLAINS.
In the hours before
Special weather statement, May 30, 9:11 AM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 AM CDT SAT MAY 30 2015
TXZ183-301500-
VAL VERDE TX-
911 AM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 1000 AM
CDT...
AT 911 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST OF OZONA
TO NEAR DRYDEN...AND MOVING SOUTHEAST AT 50 MPH.
WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LANGTRY...JUNO...LOMA ALTA...COMSTOCK...OSMAN...PANDALE...SHUMLA...
PUMPVILLE...SEMINOLE CANYON STATE PARK...BOX CANYON-AMISTAD...PAFFORD
CROSSING...BAKERS CROSSING...VINEGARONE...HACKBERRY CROSSING AND
DEVILS RIVER STATE NATURAL AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3023 10176 3028 10170 3029 10070 2993 10072
2951 10117 2953 10126 2963 10126 2958 10131
2965 10130 2965 10136 2975 10142 2977 10140
2975 10144 2979 10147 2976 10154 2981 10154
2977 10158 2978 10176
TIME...MOT...LOC 1411Z 333DEG 41KT 3049 10131 2998 10206
AATSpecial weather statement, May 30, 11:26 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1126 AM CDT SAT MAY 30 2015
TXZ183-184-202-301730-
EDWARDS TX-VAL VERDE TX-KINNEY TX-
1126 AM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR EDWARDS...KINNEY AND SOUTHEASTERN
VAL VERDE COUNTIES UNTIL 1230 PM CDT...
AT 1126 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF FLOUR
MILLS TO 29 MILES SOUTHWEST OF CIENEGAS TERRACE...AND MOVING EAST AT
30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DEL RIO...BRACKETTVILLE...ROCKSPRINGS...LOMA ALTA...CARTA VALLEY...
FLOUR MILLS...ALAMO VILLAGE...STANDART...LAKE VIEW...AMANDA...VAL
VERDE PARK...CIENEGAS TERRACE...LAUGHLIN AFB...AMISTAD VILLAGE...
PAFFORD CROSSING...ROUGH CANYON REC AREA...DEVILS SHORES...
VINEGARONE...DEVILS SINKHOLE STATE NATURAL AREA AND KICKAPOO CAVERN
STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2948 10114 3028 10069 3016 9996 2941 10029
2916 10045 2909 10067 2917 10078 2920 10077
2926 10081 2928 10087 2931 10089 2935 10095
2936 10100 2946 10106
TIME...MOT...LOC 1626Z 289DEG 25KT 3012 10069 2907 10130
AATSpecial weather statement, May 30, 1:23 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
123 PM CDT SAT MAY 30 2015
TXZ217-218-301915-
ZAVALA TX-MAVERICK TX-
123 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MAVERICK AND
NORTHWESTERN ZAVALA COUNTIES UNTIL 215 PM CDT...
AT 122 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DARLING...OR 14 MILES SOUTHEAST OF SPOFFORD...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LA PRYOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2892 10039 2908 10035 2909 10031 2904 9983
2877 9990
TIME...MOT...LOC 1822Z 282DEG 23KT 2899 10029The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:24 AM CDT | Special Weather Statement | EWX | Edwards, Gillespie, Kerr, Llano, Real, Val Verde | 51 min |
| May 30, 5:11 AM CDT | Special Weather Statement | EWX | Bandera, Blanco, Burnet, Edwards, Gillespie, Kendall and 4 more | 64 min |
| May 30, 9:11 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 30, 11:26 AM CDT | Areal Flood Advisory | EWX | Val Verde | 109 min |
| May 30, 11:26 AM CDT | Special Weather Statement | EWX | Edwards, Kinney | 64 min |
| May 30, 12:05 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 40 min |
| May 30, 12:45 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 45 min |
| May 30, 1:14 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick | 2 hr |
| May 30, 1:23 PM CDT | Special Weather Statement | EWX | Maverick | 52 min |
| May 30, 2:15 PM CDT | Special Weather Statement | EWX | Bandera, Comal, Hays, Kendall | 45 min |
| May 30, 2:21 PM CDT | Special Weather Statement | EWX | Dimmit, Uvalde, Zavala | 54 min |
| May 30, 2:40 PM CDT | Flash Flood Warning | EWX | Kinney, Uvalde | 3 hr |
| May 30, 2:46 PM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Hays, Kendall and 2 more | 4 hr |
| May 30, 3:24 PM CDT | Special Weather Statement | EWX | Caldwell, Comal, Hays, Kendall | 36 min |
| May 30, 3:32 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe | 43 min |
| May 30, 3:39 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 4 hr |
| May 30, 3:43 PM CDT | Special Weather Statement | EWX | Frio | 47 min |
| May 30, 3:54 PM CDT | Special Weather Statement | EWX | Medina | 51 min |
| May 30, 3:59 PM CDT | Special Weather Statement | EWX | Bexar, Guadalupe | 61 min |
| May 30, 4:10 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe | 49 min |
| May 30, 4:11 PM CDT | Special Weather Statement | EWX | Fayette | 49 min |
| May 30, 4:21 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Medina, Wilson | 4 hr |
| May 30, 4:36 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell | 39 min |
| May 30, 4:40 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe | 4 hr |
| May 30, 4:43 PM CDT | Special Weather Statement | EWX | Travis | 47 min |
| May 30, 4:53 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| May 30, 5:00 PM CDT | Special Weather Statement | EWX | Fayette | 45 min |
| May 30, 5:21 PM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Karnes | 39 min |
| May 30, 5:25 PM CDT | Flash Flood Warning | EWX | Travis | 2 hr |
| May 30, 5:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Karnes, Lavaca, Wilson | 3 hr |
| May 30, 5:57 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes, Lavaca | 4 hr |
| May 30, 6:19 PM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.